ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Gauge theory of a group of diffeomorphisms. I. General principles

Lord, Eric A and Goswami, P (1986) Gauge theory of a group of diffeomorphisms. I. General principles. In: Journal of Mathematical Physics, 27 (9). 2415 -2422.

[img] PDF
GetPDFServlet.pdf - Published Version
Restricted to Registered users only

Download (784Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

Any (N+M)-parameter Lie group G with an N-parameter subgroup H can be realized as a global group of diffeomorphisms on an M-dimensional base space B, with representations in terms of transformation laws of fields on B belonging to linear representations of H. The gauged generalization of the global diffeomorphisms consists of general diffeomorphisms (or coordinate transformations) on a base space together with a local action of H on the fields. The particular applications of the scheme to space-time symmetries is discussed in terms of Lagrangians, field equations, currents, and source identities. Journal of Mathematical Physics is copyrighted by The American Institute of Physics.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 22 Jul 2009 11:44
Last Modified: 19 Sep 2010 05:35
URI: http://eprints.iisc.ernet.in/id/eprint/20981

Actions (login required)

View Item View Item